On Three Dimensional Cosymplectic Manifolds Admitting Almost Ricci Solitons

Authors

  • Uday Chand De University of Calcutta
  • Chiranjib Dey University of Calcutta

DOI:

https://doi.org/10.5556/j.tkjm.51.2020.3077

Keywords:

Almost Ricci solitons, gradient almost Ricci solitons, Ricci solitons, cosymplectic 3-manifolds, Killing vector field.

Abstract

In the present paper we study three dimensional cosymplectic manifolds admitting almost Ricci solitons. Among others we prove that in a three dimensional compact orientable cosymplectic manifold M^3 without
boundary an almost Ricci soliton reduces to Ricci soliton under certain restriction on the potential function lambda. As a consequence we obtain several corollaries. Moreover we study gradient almost Ricci solitons.

Author Biographies

Uday Chand De, University of Calcutta

Department of Pure Mathematics,

Emeritus Professor

Chiranjib Dey, University of Calcutta

Department of Pure Mathematics,

Research associate

References

Aquino, C., Barros, A. and Rebeiro, E. Jr., Some applications of the Hodge-de Rahm decomposition to Ricci solitons, Results Math. 60(2011), 245-254.

Barros, A. and Rebeiro, E. Jr., Some characterizations for compact almost Ricci solitons, Proc. Amer. Math. Soc., 140(2012), 1033-1040.

Barros, A., Batista, R. and Rebeiro, E. Jr., Compact almost Ricci solitons with constant scalar curvature are gradient, Preprint, arXiv:1209.2720v3[math.DG](2013).

Bejan, C. L., Crasmareanu, M., Second order parallel tensors and Ricci solitons in 3-dimensional normal paracontact geometry, Ann. Glob. Anal. Geom., 2014,

Blair, D. E., Riemannian geometry of contact and symplectic manifolds, Progress in Math., 203, Birkhauser Boston, Inc., Boston, 2010.

Chen, B. Y., Some results on concircular vector fields and their applications to Ricci solitons, Bull. Korean Math. Soc., 52 (2015), 1535-1547.

Cho, J. T., Ricci solitons on almost contact geometry, Proc. of 17th Int. workshop on Diff. Geom. and related fields, 17(2013), 85-95.

De, U. C. and Mondal, A. K., Three dimensional Quasi-Sasakian manifolds and Ricci solitons, SUT J. Math. 48(1)(2012), 71-81.

De, U. C., Yildiz, A. and Turan, M., On 3-dimensional f-Kenmotsu manifolds and Ricci solitons, Ukrainian Math. Journal, 65(2013), 684-693.

De, U. C. and Matsuyama, Y., Ricci solitons and gradient Ricci solitons in a Kenmotsu manifold, Southeast Asian Bull. Math., 37 (2013), 691-697.

Deshmukh, S., Jacobi-type vector fields on Ricci solitons, Bull. Math. Soc. Sci. Math. Roumanie 55(103), 1 (2012), 41-50.

Deshmukh, S., Alodan, H. and Al-Sodais, H., A Note on Ricci Soliton, Balkan J. Geom. Appl. 16, 1 (2011), 48-55.

Duggal, K. L., Almost Ricci solitons and physical applications, Int. Electronic J. Geom., 2(2017), 1-10.

Duggal, K. L., Sharma, R., Symmetries of spacetimes and Riemannian, Mathematics and its applications manifolds, Kluwer Acad. Publ., 487, 1999.

Ghosh, A., Certain contact metrics as Ricci almost solitons, Results. Math., 65(2014), 81-94.

Goldberg S. I. and Yano K., Integrability of almost cosymplectic structures, Pacific J. Math., 31, 373-382, (1969).

Olszak Z., On almost cosymplectic manifolds, Kodai. Math. J., 4, 239-250, (1981).

Petersen, P. and Wylie, W., Rigidity of gradient Ricci soliton, Pacific J. Math., 241(2009), 329-345.

Pigola, S., Rigoli, M., Rimoldi, M. and Setti, A., Ricci almost soliton, Ann Scuola. Norm. Sup. Pisa. CL Sc. (5) X(2011), 757-799.

Sharma, R., Almost Ricci solitons and K-contact geometry., Montash Math., Doi 10.1007/s00605-014-0657-8, (2014).

Wang, Y. and Liu, X., Ricci solitons on three dimensional eta-Einstein almost Kenmotsu manifolds, Taiwanese J. of Math., 19(2015), 91-100.

Wang, Y., Gradient Ricci almost solitons on two classes of almost Kenmotsu manifolds, J. Korean. Math. Soc., 53(2016), 1101-1114.

Wang, Y., Ricci solitons on 3-dimensional cosymplectic manifolds, Math. Slovaca, 67(2017), 979-984.

Yano, K., Integral Formulas in Riemannian Geometry, Marcel Dekker, New York, 1970.

Downloads

Published

2020-11-01

How to Cite

De, U. C., & Dey, C. (2020). On Three Dimensional Cosymplectic Manifolds Admitting Almost Ricci Solitons. Tamkang Journal of Mathematics, 51(4), 303-312. https://doi.org/10.5556/j.tkjm.51.2020.3077

Issue

Section

Papers